Discussions that mention differin

Acne board


Hi. I went to the dermatoligist for my acne and they suggested Differin and Clindagel for my breakouts. Use the Clindagel in the morning on pimples and Differin and night where breakouts occur. I used it for a few days and my skin started looking really good. Then after about a week, my skin began to look very red and dry in the spots I put the Differin on. Also my skin became very shiny and oily looking even though it was dry. I feel like it's causing me to lose moisture. I'm going to stop using these topicals. Has anyone else had this kind of problem? :mad:
Its very common with topicals. Sometimes if you stick it out, it will get better. Are you on Differin cream or gel? Cream is gentler. If you're getting anything really bad like scaling you should stop use and call your derm. But a little redness and peeling is very common.
It's the Differin gel. My skin is pretty red, but it's also dry in the spots I applied the Differin. I think my best bet is probably to stop using them. Or maybe I could see how the cream works. Do you think retin A would be better? I hear that's good for acne.